# SDR SWIA200921952

- Difficulty date: July 5, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 20,895 hours, 27,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT ROW 9 INOP.  (FLT 6652)  REPLACED LIGHT ASSEMBLY.
